Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A martingale inequality and the law of large numbers
HTML articles powered by AMS MathViewer

by Y. S. Chow PDF
Proc. Amer. Math. Soc. 11 (1960), 107-111 Request permission
References
  • H. D. Brunk, The strong law of large numbers, Duke Math. J. 15 (1948), 181–195. MR 24086
  • Kai Lai Chung, The strong law of large numbers, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley-Los Angeles, Calif., 1951, pp. 341–352. MR 0045328
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • J. Hájek and A. Rényi, Generalization of an inequality of Kolmogorov, Acta Math. Acad. Sci. Hungar. 6 (1955), 281–283 (English, with Russian summary). MR 76207, DOI 10.1007/BF02024392
  • T. Kawata and M. Udagawa, On the strong law of large numbers, K\B{o}dai Math. Sem. Rep. 3 (1951), 78–80. {Volume numbers not printed on issues until Vol. 7 (1955)}. MR 45329
  • A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Größen, Math. Ann. 99 (1928), no. 1, 309–319 (German). MR 1512451, DOI 10.1007/BF01459098
  • —, Sur loi forte des grands nombers, C. R. Acad. Sci. Paris vol. 91 (1930) pp. 910-912. P. Lévy, Théorie de l’addition des variables aléatories, Paris, 1937. M. Loève, Probability theory, New York, 1935. J. Marcinkiewicz and A. Zygmund, Sur les fonctions indépendents, Fund. Math. vol. 29 (1937) pp. 60-90.
  • Yu. V. Prokhorov, On the strong law of large numbers, Izvestiya Akad. Nauk SSSR. Ser. Mat. 14 (1950), 523–536 (Russian). MR 0038592
  • J. Ville, Étude critique de la notion de collectif, Paris, 1939.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00
  • Retrieve articles in all journals with MSC: 60.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 11 (1960), 107-111
  • MSC: Primary 60.00
  • DOI: https://doi.org/10.1090/S0002-9939-1960-0112190-3
  • MathSciNet review: 0112190